# SDR 2006UALA01503

- Difficulty date: August 2, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 25,635 hours, 9,916 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A L-SHAPED PUNCTURE IN FUSELAGE, 22 IN AFT OF AFT LEFT ENTRY DOOR FRAME AT FLOOR LEVEL, BETWEEN STATION FR70 AND FR72.  PUNCTURE MEASURES 6 IN LONG BY 1.5 IN HIGH WITH A .75 IN CRACK EXTENDING OUT OF IT TO THE RIVET LOCATED JUST BELOW IT.   INSTALLED PERMENANT DOUBLER.  INSTALLED STRINGER SPLICE REPAIR.
